# SDR CA100817011

- Difficulty date: August 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Faulted
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COMMANDED IFSD RT ENGINE LOW OIL PRESSURE WARNING CAME ON WHILE THE OTHER ENGINE PARAMETERS WERE NORMAL.  ACFT TURNED BACK AND LANDED ON DEPARTURE  AIRPORT.  OIL LEVEL OF THE ENGINE FOUND NORMAL AFTER LANDING AND PERFORMED GROUND RUN.  DURING GROUND RUN, WARNING INDICATION DID NOT REPEAT FOR PREVENTATIVE ACTION, OIL FILTERS HAVE BEEN REPLACED AND ACFT RELEASED FOR FERRY FLIGHT TO MAIN BASE.  WARNING INDICATION DID NOT OCCUR DURING THE FERRY FLIGHT.  AT THE MAIN BASE, AS SECONDARY PREVENTATIVE ACTION, OIL PRESSURE TRANSMITTER AND LOW OIL PRESSURE SWITCH HAVE BEEN REPLACED AND CARRIED OUT GROUND RUNS WITH NO WARNING INDICATIONS. AC RELEASED TO SERVICE.
